advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Fort Lauderdale, Florida, USA:

After twice-daily insulin injections for the past 22 years (I'm 28), I've developed unsightly insulin deposits on my arms and legs. I've tried exercising these muscle groups to no avail. These are large, hard knot-like deposits under my skin, and are noticeable when I wear shorts and sleeveless shirts. Is there anything that will help get rid of this condition? How about massage?

Answer:

The only way to get rid of the lumps is to not use those sites for 6 - 8 months. Try using your buttocks and abdomen or inject around the lumps. Continuing to inject into the lumps will result in poor insulin absorption.

SS

Original posting 28 Apr 1998
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.